# SDR SWAA2023050927767

- Difficulty date: April 14, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT AREA AFT OF FCB BS500D+18 RBL31 S-25R WL159.<[01] REMOVED INTERCOSTAL AT AREA AFT OF FCB BS500D+18 RBL31 S-25R WL159 IAW SRM 51-40-02.-;[02] RECEIVED NEW INTERCOSTAL HFAB53-AN-011 (7075T0#0.032'') PER DWG# 143A9803-58 HEAT TREATED TO T62 CONDITION PER BAC5602 LOT# 1525181-1 IAW CUSTOMER RO# 915251-SWA JOB# 558816.;[03] FABRICATED; LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05-0G-0 AND DWG# 143A9803.OK TO TREAT AND PRIME.;[04] VERIFIED CORRECTIVE ACTIONS 1-3. OK TO TREAT AND PRIME;[05] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON NEW INTERCOSTAL AT AREA AFT OF FCB BS500D+18 RBL31 S-25R WL159 .- IAW 737-700; AMM 51-21-72-370-804; AMM 51-21-41-370-802;[06] VERIFIED CORRECTIVE ACTION 5;[07] OK TO INSTALL NEW INTERCOSTAL AT AREA AFT OF FCB BS500D TO 520 RBL31 S-25R WL159;[08] VERIFIED CORRECTION ACTION ITEM 7; OK TO INSTALL.;[09] INSTALLED NEW INTERCOSTAL AT AREA AFT OF FCB BS500D - BS 520 RBL31 S-25R WL159 IAW SRM 51-40-02 AND DWG # 143A7902 AND DWG # 143A9803;[10] VERIFIED CORRECTIVE ACTION 9.;[11] VERIFIED MEASUREMENT TABLE.
